# SDR 99ZZZX4701

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N904PD
- Make and model: Hughes 500N
- Aircraft serial: LN032
- System (JASC): 6220 · Main Rotor Head
- Part: Cables
- Part number: 500N7201
- Condition: Fractured
- Location: Main Rotor
- Part time: 4 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-CRASH EXAMINATION OF THE ANTI-TORQUE CONTROL SYSTEM, FRACTURES WERE FOUND OF THE PUSH/PULL TYPE THRUSTER CONTROL CABLES P/N 500N7201-5 AND -37.  THE FORWARD CABLE FRACTURED AT THE SWIVEL BALL JOINT ALLOWING THE HOUSING TO SEPARATE BY 2.95 INCHES.  RIGHT PEDAL INPUT CAUSED BOWING OF THE INTERNAL CABLE/WIRE AND NO THRUSTER DIRECTION CHANGE.  SB AND AD TO BE ISSUED.
